Bandwidth limits due to polarisation multiplexed soliton interactions

Year: 1993

Authors: De Angelis C., Wabnitz S., Haelterman M.

Autors Affiliation: Dipartimento di Elettronica e Informatica, Università di Padova, Padova, Italy;
Fondazione Ugo Bordoni, Roma, Italy;
Optical Sciences Centre, Australian National University, Canberra, Australia

Abstract: The Letter reveals the bandwidth limits that result from the interactions between orthogonally polarised solitons in an optical fibre transmission link with time and polarisation division multiplexing.


Volume: 29 (17)      Pages from: 1568  to: 1570

KeyWords: Nonlinear Optics
DOI: 10.1049/el:19931045

Citations: 18
data from “WEB OF SCIENCE” (of Thomson Reuters) are update at: 2024-06-16
References taken from IsiWeb of Knowledge: (subscribers only)
Connecting to view paper tab on IsiWeb: Click here
Connecting to view citations from IsiWeb: Click here